Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 28, Number 125
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Convergence rates of parabolic difference schemes for non-smooth data
Vidar Thomée and Lars Wahlbin PDF
Math. Comp. 28 (1974), 1-13
Fourth order difference methods for the initial boundary-value problem for hyperbolic equations
Joseph Oliger PDF
Math. Comp. 28 (1974), 15-25
An implicit fourth order difference method for viscous flows
Daniel S. Watanabe and J. Richard Flood PDF
Math. Comp. 28 (1974), 27-32
Numercial solution of Lundquist equations of magnetohydrodynamics
R. L. Johnston and S. K. Pal PDF
Math. Comp. 28 (1974), 33-44
Numerical solution of Plateau’s problem by a finite element method
Masahiro Hinata, Masaaki Shimasaki and Takeshi Kiyono PDF
Math. Comp. 28 (1974), 45-60
Global solution of the generalized Abel integral equation by implicit interpolation
H. Brunner PDF
Math. Comp. 28 (1974), 61-67
Convergence rates of approximate least squares solutions of linear integral and operator equations of the first kind
M. Z. Nashed and Grace Wahba PDF
Math. Comp. 28 (1974), 69-80
Computational techniques based on the Lanczos representation
J. N. Lyness PDF
Math. Comp. 28 (1974), 81-123
On Chebyshev-type quadratures
Walter Gautschi and Hiroki Yanagiwara PDF
Math. Comp. 28 (1974), 125-134
A note on the optimal addition of abscissas to quadrature formulas of Gauss and Lobatto type
Robert Piessens and Maria Branders PDF
Math. Comp. 28 (1974), 135-139
Limiting precision in differential equation solvers
L. F. Shampine PDF
Math. Comp. 28 (1974), 141-144
On the stability and accuracy of one-step methods for solving stiff systems of ordinary differential equations
A. Prothero and A. Robinson PDF
Math. Comp. 28 (1974), 145-162
A class of $A$-stable advanced multistep methods
Jack Williams and Frank de Hoog PDF
Math. Comp. 28 (1974), 163-177
Vector-valued approximation and its application to fitting exponential decay curves
Geneva G. Belford PDF
Math. Comp. 28 (1974), 179-184
Differences of fractional order
J. B. Díaz and T. J. Osler PDF
Math. Comp. 28 (1974), 185-202
A new algorithm for the Chebyshev solution of overdetermined linear systems
Paul T. Boggs PDF
Math. Comp. 28 (1974), 203-217
On the number of nonzeros added when Gaussian elimination is performed on sparse random matrices
I. S. Duff PDF
Math. Comp. 28 (1974), 219-230
Triangular factorization and inversion by fast matrix multiplication
James R. Bunch and John E. Hopcroft PDF
Math. Comp. 28 (1974), 231-236
Reduction of the eigenproblem for Hermitian persymmetric matrices
Marvin J. Goldstein PDF
Math. Comp. 28 (1974), 237-238
Computation of modified Bessel functions and their ratios
D. E. Amos PDF
Math. Comp. 28 (1974), 239-251
Inequalities for modified Bessel functions
Ingemar Nȧsell PDF
Math. Comp. 28 (1974), 253-256
Some integrals involving associated Legendre functions
S. N. Samaddar PDF
Math. Comp. 28 (1974), 257-263
Reduction formulas for multiple series
M. L. Glasser PDF
Math. Comp. 28 (1974), 265-266
Applications of a continued fraction algorithm to some class number problems
M. D. Hendy PDF
Math. Comp. 28 (1974), 267-277
On the $3$-rank of quadratic fields and the Euler product
Carol Neild and Daniel Shanks PDF
Math. Comp. 28 (1974), 279-291
Brun’s constant
Daniel Shanks and John W. Wrench PDF
Math. Comp. 28 (1974), 293-299
Iterates of the unitary totient function
Mohan Lal PDF
Math. Comp. 28 (1974), 301-302
A note on congruent numbers
Ronald Alter and Thaddeus B. Curtz PDF
Math. Comp. 28 (1974), 303-305
Some factorizations of $10^{n}\pm 1$
I. O. Angell and H. J. Godwin PDF
Math. Comp. 28 (1974), 307-308
Four large amicable pairs
H. J. J. te Riele PDF
Math. Comp. 28 (1974), 309-312
Robert E. Dressler and Thomas Parker PDF
Math. Comp. 28 (1974), 313-314
The distribution of small gaps between successive primes
Richard P. Brent PDF
Math. Comp. 28 (1974), 315-324
Reviews and Descriptions of Tables and Books
Math. Comp. 28 (1974), 325-339
Table errata: “On values of roots of monomial-transcendental equations” (Hung-ching Chow Sixty-fifth Anniversary Volume, pp. 196-204, Math. Res. Center Nat. Taiwan Univ., Taipei, 1967), by S. F. Yeung and C. B. Ling
Henry E. Fettis, James C. Caslin and C. B. Ling PDF
Math. Comp. 28 (1974), 341
Table Errata
Math. Comp. 28 (1974), 341
Table errata: “On the syllogism (IV) and on the logic of relations” (Trans. Cambridge Philos. Soc. 10 (1864), 331–358), by A. De Morgan
Gail S. Huston and Robert S. Spira PDF
Math. Comp. 28 (1974), 341
Math. Comp. 28 (1974), 343